# SDR SWIA2020090452243

- Difficulty date: July 28, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 38,875 hours, 34,465 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 559.0+112  IN THE AREA OF RBL 26 TO LBL 26 HAS CORROSION.  C-CHECK RO 9/1/2020.  EVALUATED AND FOUND FRAME AT FS.559+112 IN AREA OF RBL26 TO LBL26 TO BE OUT OF LIMITS. INSTALLED A NEW FRAME SPLICE ANGLE REF CRJ 200 SRM AND BOMBARDIER DWG.  COMPLIED WITH TASK CARD. SEE CONTINUATION FOR FURTHER DETAILS.
